# SDR MALA050461

- Difficulty date: June 1, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 19,110 hours, 21,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION FOUND LT FUSELAGE IS DENTED AND HAS BEEN REPAIRED IAW MESABA EOS53009 BETWEEN FS 351 AND 364 AND BETWEEN SL1515 TO SL1517.
